BibTeX record journals/jsc/LickteigR01

download as .bib file

@article{DBLP:journals/jsc/LickteigR01,
  author    = {Thomas Lickteig and
               Marie{-}Fran{\c{c}}oise Roy},
  title     = {Sylvester-Habicht Sequences and Fast Cauchy Index Computation},
  journal   = {J. Symb. Comput.},
  volume    = {31},
  number    = {3},
  pages     = {315--341},
  year      = {2001},
  url       = {http://dx.doi.org/10.1006/jsco.2000.0427},
  doi       = {10.1006/jsco.2000.0427},
  timestamp = {Tue, 20 Sep 2011 11:17:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/LickteigR01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}